uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Generalized weighted inequality with negative powers
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, Vol. 1, no 2, 269-280 p.Article in journal (Refereed) Published
Abstract [en]

In this paper necessary and sufficient conditions for the validity of the generalizedHardy inequality for the case −∞ < q p < 0 and 0 < p q < 1 are derived. Furthermore,some special cases are considered.

Place, publisher, year, edition, pages
2007. Vol. 1, no 2, 269-280 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-13436OAI: oai:DiVA.org:uu-13436DiVA: diva2:41206
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 366 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf